Isometric transformations of punctured convex surfaces
Doklady Akademii Nauk, Tome 137 (1961) no. 6, pp. 1307-1308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_6_a12,
author = {A. V. Pogorelov},
title = {Isometric transformations of punctured convex surfaces},
journal = {Doklady Akademii Nauk},
pages = {1307--1308},
year = {1961},
volume = {137},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_6_a12/}
}
A. V. Pogorelov. Isometric transformations of punctured convex surfaces. Doklady Akademii Nauk, Tome 137 (1961) no. 6, pp. 1307-1308. http://geodesic.mathdoc.fr/item/DAN_1961_137_6_a12/